# SDR SWAA2022022225450

- Difficulty date: August 15, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR PANEL SPLICE; BS 774 (ATTACHED TO PANEL 140BF) RBL 18 TO LBL 18 / AFT CARGO FLOOR PANEL SPLICE AT BS 774 RBL 18 TO LBL 18 REPLACED ON CARD DEFECT NO T827287
